Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Been having pain and swelling in face, sinus area, lower jaw. On antibiotics. Is it fungal?

Yes, I have been having pain and swelling on the left side of my face, around the sinus area but also the glands in the lower jaw. Was thinking I had teeth issues so called the Dentist , he couldn t get me in right away so he prescribe pain meds and an antibiotic . The antibiotic helped, but as soon as it was gone everything came back. The dentist took xrays and did not see any teeth related issues and thought maybe it was sinus related. Going on 4 weeks now and can t seem to shake this problem. Was reading something about possible fungal issue?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Thanks for contacting HCM
As you have
pain and swelling in face, sinus area, lower jaw
The dentist took xrays and did not see any teeth related issues
ya these all symptoms suggesting about the sinus related disease. for find out the exact cause you may consult the ENT specialist for diagnosis( X ray PNS or CT scan PNS ).

Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor